Prime ideals in a semigroup of measures
Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 109-111
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_35_1_109_111,
author = {H. L. Chow},
title = {Prime ideals in a semigroup of measures},
journal = {Colloquium Mathematicum},
pages = {109--111},
year = {1976},
volume = {35},
number = {1},
doi = {10.4064/cm-35-1-109-111},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-35-1-109-111/}
}
H. L. Chow. Prime ideals in a semigroup of measures. Colloquium Mathematicum, Tome 35 (1976) no. 1, pp. 109-111. doi: 10.4064/cm-35-1-109-111
Cité par Sources :